# SDR KCSA2023093037

- Difficulty date: September 30, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 118,383 hours, 18,799 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK. PERFORMED B747-400 FIM 52-71 TASK 823 OPERATIONAL CHECK GOOD STATUS MESSAGE CLEARED.
